# SDR IPXA2017030114599

- Difficulty date: February 3, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7762501
- Condition: Corroded
- Location: Bs 1541-1561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 52 CORRODED AT BS 5-123.  REMOVED FABRICATED AND INSTALLED A REPLACEMENT LONGERON IAW DWG AFA7762 AND SRM 51-33-01.
